Characterisations of extremly amenable semigroups.

James C.S. Wong

Mathematica Scandinavica (1981)

  • Volume: 48, page 101-108
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Wong, James C.S.. "Characterisations of extremly amenable semigroups.." Mathematica Scandinavica 48 (1981): 101-108. <>.

author = {Wong, James C.S.},
journal = {Mathematica Scandinavica},
keywords = {extremely amenable semigroups},
pages = {101-108},
title = {Characterisations of extremly amenable semigroups.},
url = {},
volume = {48},
year = {1981},

AU - Wong, James C.S.
TI - Characterisations of extremly amenable semigroups.
JO - Mathematica Scandinavica
PY - 1981
VL - 48
SP - 101
EP - 108
KW - extremely amenable semigroups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.